MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Model Number EG-2990I
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to a malfunction on the pcb.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of reprocessing.There was no report of patient harm.Not known for the exact date, we just know the year the complaint was sent in to manufacturer.A customer with a scope eg-2990i, the pcb reset by itself the connections counter and serial number, the scope in the last maintenance had 4001 connections and now appear with 70 connections.The serial number is (b)(4) and now appears (b)(4), we already configured the serial.

Brand Name
PENTAX
Common Device Name
HD VIDEO GASTROSCOPE 2.8C 9.8T 1050L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222502
Report Number9610877-2021-10259
Device Sequence Number4302085
Product Code FDS
UDI-Device Identifier04961333248179
UDI-Public04961333248179
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-2990I
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1